Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

Contents of Volume 27, Number 3

A refined version of Grothendieck’s anabelian conjecture for hyperbolic curves over finite fields
Mohamed Saïdi and Akio Tamagawa.
J. Algebraic Geom. 27 (2018), 383-448
Abstract, references and article information
Full-text PDF
Polylogarithm for families of commutative group schemes
Annette Huber and Guido Kings.
J. Algebraic Geom. 27 (2018), 449-495
Abstract, references and article information
Full-text PDF
Density of positive closed currents, a theory of non-generic intersections
Tien-Cuong Dinh and Nessim Sibony.
J. Algebraic Geom. 27 (2018), 497-551
Abstract, references and article information
Full-text PDF
Generic vanishing and minimal cohomology classes on abelian fivefolds
Sebastian Casalaina-Martin, Mihnea Popa and Stefan Schreieder.
J. Algebraic Geom. 27 (2018), 553-581
Abstract, references and article information
Full-text PDF
American Mathematical Society